# SDR SWAA2022040791100

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737*
- Aircraft serial: 30641
- Aircraft time: 56,923 hours, 37,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE RT OVERWING EMERGENCY EXIT INOP / [01] RELAMPED EMERGENCY LIGHT ABOVE RT OVERWING EMERGENCY EXIT REF AMM 33-51-00.
